MAUDE Adverse Event Report: OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 6/5 X 15MM; DENTAL IMPLANT

OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 6/5 X 15MM; DENTAL IMPLANT
Model Number XIITP6515
Medical Device Problem Code Problem with Removal of Enzymatic Cleaner (1213)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that primary stability could not be achieved with the implant.Tooth position # 15.

Brand Name
OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 6/5 X 15MM
Common Device Name
DENTAL IMPLANT
MDR Report Key12725663
Report Number0001038806-2021-02093
Device Sequence Number11899580
Product Code DZE
UDI-Device Identifier00844868022237
UDI-Public(01)00844868022237(17)250914(10)2020071270
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2025
Device Model NumberXIITP6515
Device Catalogue NumberXIITP6515
Device Lot Number2020071270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date10/31/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR